# SDR UALA2010031900909

- Difficulty date: March 18, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 33,751 hours, 4,150 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 80172424
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EEL FWD AND AFT BOTH INOP AT SEAT 2F.  T/S, PLUG IN NEW CABLE UNDER SEAT AND AFT OF SEAT, NO HELP.  EEL LIGHTS WORK NORMAL FWD AND AFT OF SEAT 2F.  NEED TO REPLACE INVERTER UNIT UNDER SIDE STOW BIN (2F).  ALSO NEED TO REWIRE & RECONNECT SEAT MOUNTED EEL LIGHTS AT SEAT 2F WITH CABLE ASSY.  ONE SHIFT REQUIRED TO ACP THIS WORK.  REF WD FOR REWIRING NEW "INVERTER" ON SEAT 2F.
